# SDR ABXA201005140074

- Difficulty date: May 12, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 75,801 hours, 35,466 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING UPPER SURFACE IS EXFOLIATED, PLUS A LARGE AREA OF BUBBLED PAINT ABOVE WING REAR SPAR AT WS 798.  BLENDED AREA IAW B767 SRM 57-10-2.  REWORKED AREA ON REA B657-58785MR.
